Normal view MARC view ISBD view

Topological conjugacy and structural stability for discrete dynamical systems / J. W. Robbin

Auteur principal : Robbin, Joel W., 1941-, AuteurType de document : ArticleLangue : anglais.Pays : France.Éditeur : Paris : Institut des Hautes Etudes Scientifiques, s.d.Description : 1 vol. (39 p.) ; 29 cmSujet MSC : 37C75, Dynamical systems and ergodic theory -- Smooth dynamical systems: general theory, Stability theory
37Dxx, Dynamical systems and ergodic theory, Dynamical systems with hyperbolic behavior
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
37 ROB (Browse shelf) Available 02403-01

publié dans Bull. Am. Math. Soc. 78, 923-952 (1972).

There are no comments for this item.

Log in to your account to post a comment.